MAUDE Adverse Event Report: COOK UROLOGICAL INC RUTNER SUPRAPUBIC BALLOON CATHETER SET; KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)

COOK UROLOGICAL INC RUTNER SUPRAPUBIC BALLOON CATHETER SET; KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)
Model Number G14920
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the rutner suprapubic balloon catheter fell out of the patient one day after being placed.The balloon was reinflated to place the device again, but it stopped draining two days later.A new catheter was placed, but there were no further injuries aside from this replacement procedure.

Brand Name
RUTNER SUPRAPUBIC BALLOON CATHETER SET
Common Device Name
KOB CATHETER, SUPRAPUBIC (AND ACCESSORIES)
Manufacturer (Section D)
COOK UROLOGICAL INC
1100 west morgan st
spencer IN 47460
MDR Report Key7481251
Report Number1820334-2018-01372
Device Sequence Number18868880
Product Code KOB
UDI-Device Identifier00827002149205
UDI-Public(01)00827002149205(17)150501(10)U2423891
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG14920
Device Catalogue Number081916
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;